# SDR IPXA2020012751438

- Difficulty date: January 23, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 61,621 hours, 16,406 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Valve
- Condition: Inoperative
- Location: Primary Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ADIVERSION - LEVEL 2 STAB OUT, TRIM CLIMBING OUT 4000' WITH A PILOT ON TRIM WORK PERFECT.DEFERRAL WAS APPLIED NOT KNOWING THE SOURCE OF THE STAB OUT MESSAGE HORIZONTAL STAB LVDTS WORKING NORMAL. FOUND #1 PRIMARY TRIM CONTROL VALVE FAULTY. R/R PRIMARY TRIM VALVE IAW AMM 27-43-40. OPS CK/LK CK GOOD. THIS CLEARS M697018
